| Model Number |
OLH |
| Medical Device Problem Code |
Detachment of Device or Device Component (2907)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/07/2023
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2023, a patient underwent an aortic valve, myectomy, and concomitant maze procedure.During the maze portion of the procedure, the blue plunger insert of the closure lever detached when the clamp was released and fell into the sterile field.The procedure was completed with the device.There was no reported patient injury.
Additional Manufacturer Narrative
(b)(4).The olh (lot# 131278) was returned for investigation.Upon visual inspection, the blue plunger insert was missing, and the complaint was confirmed.